# SDR DALA2018020600698

- Difficulty date: February 3, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 67,351 hours, 17,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Damaged
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT INOPERATIVE. FOUND THE SWITCH JAMMED INWARD.  SECURED THE SWITCH.  OPS NORMAL.
